# SDR ASOA20130326045H

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 25,665 hours, 19,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Part serial: 18686
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE FORWARD LT EXTERNAL EMERGENCY LIGHT AND FWD CABIN CEILING LIGHT WERE FOUND TO BE INOPERATIVE.  MX R & R THE NR 1 EMERGENCY LIGHT BATTERY POWER SUPPLY, OP TESTED WITH NO DEFECTS, AND ACFT APPROVED FOR RETURN TO SERVICE.
